skin-hair-icon
Hair loss and dandruff
I was facing heavy hair loss and dandruff in the past few months.. I consulted a dermatologist and he adviced me to use Q sera lotion in night and Navakesh tablets in moring after food for three months and two time head bath daily using Mildy shampoo.As adviced by him, I shaved my head and started using it from today..I want to know the following things. 1 . Is there any side effects for q sera amd navakesh tablets? 2. Possibility of hair regrowth at empty roots? Pl advice diet to be follwed.
463 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

O Sera is not used for this. You may be suffering from androgenic alopecia which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts receeding  from the front. This is usually progressive throughout life unless treated. It is usually accompanied by severe dandruff which we call seborrhoea. The FDA approved treatment for this condition is a lotion and tablets. No oil or cream will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects of DHT on the hair roots. Please call me or  contact me with photos using online consult option for proper examination and treatment. Do not start treatment without consulting. I can give guidance and then you can continue treatment on your own.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes causing androgenetic alopecia.. treatment depends on the grade of hair loss..it has got seven grades.so, medicine depends on the grade..it's possible to get the hair growing back by Medicine..not to worry...even baldness can be made normal... send photos of your scalp for proper diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.